advertisement
Question
Posted by: Paddy | 2008/09/03

Tender boobs

I am very concered about my wife as she has been complaining about very tender and painfull boobs for the past 3 weeks. She has recently been to the gynea for issues relating to HPV and had a small op due to some damage on her cervix. She is currently stop (in the past 2 day) takeing her pill-Jasmin and has started or stoped taking any other medication. We thought she might be pregnant and took a pregnancy test wich came up negative. Please could you offer us some advice, we are at our wits end.
Thank you kindly concerned husband

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds hormonal. This can occur after stopping the Pill but it seems that the problem started while she was still on the Pill. I would suggest that she checks her breasts for any lumps, waits a while and sees her doctor if it persists.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement